Alert archive / Texas / Flash Flood Watches in 2021

Flash Flood Watch 2, NWS Fort Worth, TX

May 11, 202112 counties in Texas

NWS Fort Worth, TX issued this flash flood watch at May 11, 2021, 3:20 AM CDT for 12 counties in Texas. It took effect at May 11, 2021, 12:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
May 11, 2021, 3:20 AM CDT (08:20 UTC)
In effect from
May 11, 2021, 12:00 PM CDT
Expired
May 11, 2021, 6:37 PM CDT
In force
7 hr
Issued by
NWS Fort Worth, TX
Flood severity
None

Counties Anderson County, TX, Delta County, TX, Freestone County, TX, Henderson County, TX, Hopkins County, TX, Hunt County, TX, Kaufman County, TX, Lamar County, TX, Leon County, TX, Navarro County, TX, Rains County, TX, Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 131 km from the middle of the area, began a volume at 08:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 8.3 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2021-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2021-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
474 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

521 
WGUS64 KFWD 110820
FFAFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Fort Worth TX
320 AM CDT Tue May 11 2021

TXZ095-105>107-121>123-135-146>148-162-111700-
/O.NEW.KFWD.FF.A.0002.210511T1700Z-210512T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lamar-Hunt-Delta-Hopkins-Kaufman-Van Zandt-Rains-Henderson-Navarro-
Freestone-Anderson-Leon-
Including the cities of Normangee, Cooper, Emory, Paris, Athens, 
Fairfield, Terrell, Palestine, Van, Wills Point, Edgewood, Kaufman, 
Oakwood, Forney, Gun Barrel City, Jewett, East Tawakoni, Commerce, 
Greenville, Wortham, Teague, Canton, Buffalo, Centerville, Point, 
Sulphur Springs, Grand Saline, and Corsicana
320 AM CDT Tue May 11 2021

...FLASH FLOOD WATCH IN EFFECT FROM NOON CDT TODAY THROUGH WEDNESDAY 
MORNING...

The National Weather Service in Fort Worth has issued a

* Flash Flood Watch for portions of north central Texas and 
  northeast Texas, including the following areas, in north central 
  Texas, Freestone, Hunt, Kaufman and Navarro. In northeast Texas, 
  Anderson, Delta, Henderson, Hopkins, Lamar, Leon, Rains and Van 
  Zandt.

* From Noon CDT today through Wednesday morning

* Rainfall totals of 1 to 4 inches, with isolated higher amounts 
  possible.

* Flooding may occur in urban and poor drainage areas. Heavy 
  rainfall may also cause flooding of creeks, streams and rivers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor later forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

$$

Bonnette
2 follow-up statements
198 
WGUS64 KFWD 111623
FFAFWD

Flood Watch
National Weather Service Fort Worth TX
1123 AM CDT Tue May 11 2021

...THUNDERSTORMS WITH HEAVY RAINFALL EXPANDING ACROSS NORTH AND
CENTRAL TEXAS...

TXZ095-105>107-121>123-135-146>148-162-120200-
/O.CON.KFWD.FF.A.0002.210511T1700Z-210512T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lamar-Hunt-Delta-Hopkins-Kaufman-Van Zandt-Rains-Henderson-
Navarro-Freestone-Anderson-Leon-
Including the cities of Paris, Greenville, Commerce, Cooper, 
Sulphur Springs, Terrell, Kaufman, Forney, Canton, Grand Saline, 
Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Athens, 
Gun Barrel City, Corsicana, Teague, Fairfield, Wortham, 
Palestine, Buffalo, Centerville, Jewett, Normangee, and Oakwood
1123 AM CDT Tue May 11 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

The Flash Flood Watch continues for

* Portions of north central Texas and northeast Texas, including 
  the following areas, in north central Texas, Freestone, Hunt, 
  Kaufman, and Navarro. In northeast Texas, Anderson, Delta, 
  Henderson, Hopkins, Lamar, Leon, Rains, and Van Zandt. 

* Through Wednesday morning

* Rainfall totals of 1 to 4 inches, with isolated higher amounts 
  possible. 

* Flooding may occur in urban and poor drainage areas. Heavy 
  rainfall may also cause flooding of creeks, streams and 
  rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead
to Flash Flooding. Flash Flooding is a very dangerous situation.
You should monitor later forecasts and be prepared to take action
should Flash Flood Warnings be issued.

Stay away or be swept away. River banks and culverts can become
unstable and unsafe.

&&

$$
550 
WGUS64 KFWD 112337
FFAFWD

Flood Watch
National Weather Service Fort Worth TX
637 PM CDT Tue May 11 2021

...Flash Flood Watch Canceled...

.The threat of widespread heavy rainfall has ended, therefore the
Flash Flood Watch has been canceled.

TXZ095-105>107-121>123-135-146>148-162-120045-
/O.CAN.KFWD.FF.A.0002.000000T0000Z-210512T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lamar-Hunt-Delta-Hopkins-Kaufman-Van Zandt-Rains-Henderson-
Navarro-Freestone-Anderson-Leon-
Including the cities of Paris, Greenville, Commerce, Cooper, 
Sulphur Springs, Terrell, Kaufman, Forney, Canton, Grand Saline, 
Wills Point, Van, Edgewood, Emory, East Tawakoni, Point, Athens, 
Gun Barrel City, Corsicana, Teague, Fairfield, Wortham, 
Palestine, Buffalo, Centerville, Jewett, Normangee, and Oakwood
637 PM CDT Tue May 11 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of north central Texas and
northeast Texas has been cancelled. The threat for widespread
heavy rainfall has ended. However, some river, creeks and stream
will remain full for the next couple of days.  

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood watch went out at May 11, 2:23 AM CDT, 57 minutes earlier.

Area forecast discussion, May 11, 2:23 AM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
223 AM CDT Tue May 11 2021

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Through Wednesday/

The area remains under a shallow frontal inversion with warm,
moist advection ongoing overtop of the cool near-surface airmass.
This setup is highly conducive to nocturnal precipitation, and
this is the case tonight. While the thunderstorm coverage from
earlier has dwindled down, steepening lapse rates aloft and
increasing low level flow should start to work into the region
in the pre dawn hours. This will lead to a gradual increase of
shower and thunderstorm activity, primarily over North Texas north
of I-20 and the H925 front. Outside of precipitation, dense low
ceilings with patchy areas of mist and/or fog are ongoing along
and south of I-20 that will continue into tomorrow morning.

Ongoing shower and isolated thunderstorm activity will likely
continue across parts of North Texas into Tuesday as a more
substantial zone of mid level ascent moves across West Texas. As
this boost of mid level ascent moves overtop of the region, it
will tap into the primed low level airmass and help develop a
cluster of widespread showers and thunderstorms over Western North
Texas early this morning. Meanwhile, we will have to keep an eye
on how far north the surface warm front is able to track across
Southeast Texas. Some progs indicate the warm front advancing as
far north as Henderson County, while some keep it near Huntsville.
Where these two features collide (mid level ascent from the west
and warm front from the south) will be a focus for thunderstorm
development with periods of intense rainfall possible. Regardless
of how far north the warm front advanced, relatively widespread
showers and thunderstorms are expected to overspread the region in
the late morning to early afternoon hours (today).

Weaker deep layer shear should tamper the severe threat, however,
a few strong to severe storms are still possible. The main threat
would be small to marginally severe hail, but some strong wind
gusts are possible over Central Texas near and/or south of the
advancing warm front. The primary threat, however, will likely be
heavy rain that could result in minor or even isolated instances
of Flash Flooding. This is most likely over North Texas where
antecedent rainfall will prevent efficient soil inundation,
however, heavy rain farther south could still overwhelm drainage
systems for short periods of time. Creeks, streams, and mainstem
rivers could see rapid rises and even minor flooding over East
Texas. We are assessing the need for a Flash Flood Watch and may
issue one for the eastern portions of our forecast area in the
next couple hours.

The widespread storms should gradually move east through the
afternoon and evening...eventually moving into East Texas this
evening and tonight. There will also be ongoing thunderstorm
activity in the vicinity of the front across the Hill Country
this afternoon that may move into/through our Central Texas
counties tonight. Since the exact placement of the Central Texas
storms will be highly dependent on the to be determined placement
of the front, we have maintained broad 40-60 PoPs generally south
of I-20 through the night. There should be much less precip
coverage Wednesday as subsidence and drier air aloft starts to
move into the region. Some lingering showers are still possible,
so some low end PoPs are still in the forecast, but these will
likely be tightened up in the coming forecast issuances.

Bonnette

&&

.LONG TERM... /Issued 339 PM CDT Mon May 10 2021/
/Tuesday night Through Next Weekend/

Another cold front arrives in late Tuesday afternoon and night
period across the area, as a strong mid level impulse moves
gradually to the south and east of the CWA through Wednesday
morning. This will continue the highest rain chances across
Central and East Texas, while continuing the well below normal and
wet conditions. I did begin to undercut the NBM PoPs gradually
after midnight and through Wednesday, as the CWA begins to
experience gradually increasing mass subsidence aloft. I
maintained lower thunderstorm possibilities versus actual PoPs, as
enough MUCAPE and steep enough lapse rates linger to allow for
some discharge potential above the cool near surface frontal
layer. Though the potential for localized heavy rainfall and an
isolated flood threat continue Tuesday evening, I expect the
heavier convective rainfall to begin shifting toward the Texas
Coast and the Lower Mississippi River Valley as we move into early
Wednesday. Little diurnal range between low and high temperatures
Wednesday are expected to continue as low level cold advection
and expansive cloud cover keep temperatures from responding.
Continuing cloud cover from weak isentropic low level ascent over
the shallow frontal boundary and light northeast winds will likely
keep things cool and moist Wednesday night. Decreasing clouds and
increasing insolation on Thursday should allow for a gradual
modification of the airmass and a warm up back into upper 60s to
mid 70s on Thursday. This will be the transition day and likely
the trickiest day to forecast temperatures, as temperatures could
be warmer, or cooler if cloud cover decreases more or less than
currently depicted in the forecast.

Increasing ridging aloft across the Western U.S. and Rockies will
bring a drier northwest flow regime across North and Central
Texas by Friday. Shortwave ridging then takes hold for much of the
weekend, before breaking down in response to a lead shortwave
transiting the area well in advance of an organizing and
strengthening trough over the Great Basin well to the west. At the
surface, strengthening lee cyclogenesis across the Central High
Plains will bring gusty southerly surface winds and moisture
return back northward across the area moving into next weekend.
This will also bring the humidity back northward, as well as more
seasonable temperatures indicative of mid-May around here. Lows in
the 60s and humid highs in the 80s will make their return.

Though low convective chances increase late Saturday and into
Sunday, it doesn't appear severe weather will be a major issue
due to a strengthening elevated mixed layer/capping inversion
across the area. The more established severe weather threat
appears to be confined across West Texas and the Texas Panhandle
in the vicinity of an established surface dryline, hotter
temperatures likely in the 90s, and strong instability that
correlate with increasingly divergent mid level flow over that
area. Deterministic models want to cut off and deepen the energy
across the Desert Southwest and Northwest Mexico early next week,
while ensembles prefer a deep, but slow-moving open trough that
brings off and on convective chances to the Southern Plains. As is
usually the case with deep, southern latitude systems, finer
details and and potential for more significant weather will likely
iron themselves out with time.

05/

&&

.AVIATION... /NEW/
/06Z TAFs/

IFR to LIFR ceilings/visibilities are ongoing across all of North
and Central Texas this morning. Most D10 site's ceilings are
beginning to fall AOB 600 ft with LIFR ceilings already in place
for AFW/FTW. Conditions are more likely to deteriorate than they
are to improve, so at least intermittent LIFR is likely at all D10
terminals between now and about 13-14Z. Expect similar conditions
across Central Texas and the KACT terminal.

Although flight conditions should improve slightly after 13-15Z,
an area of thunderstorms is likely to begin moving into the DFW
TRACON airspace from the west. While thunderstorms should
initially impact the western cornerposts by 15Z, thunderstorms
will likely impact the D10/KACT terminals starting between 17-19Z
and continuing through about 22-23Z. The storms should move east
of D10, but may linger south of or near KACT through the late
afternoon and evening hours.

Outside of convection...winds should remain out of the north AOB
10 kts with IFR ceilings remaining in place through the valid TAF
period.

Bonnette

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    56  68  55  73  54 /  50  30  10   0   0
Waco                59  66  56  73  53 /  70  40  20   0   0
Paris               54  66  51  71  50 /  60  20  10   0   0
Denton              56  67  52  72  53 /  50  30  10   0   0
McKinney            55  67  53  72  53 /  50  20  10   0   0
Dallas              57  68  56  74  56 /  60  30  10   0   0
Terrell             56  67  52  73  52 /  70  30  10   0   0
Corsicana           58  67  55  73  53 /  70  30  20   0   0
Temple              60  67  56  73  53 /  70  40  20   0   0
Mineral Wells       55  67  51  71  51 /  50  30  10   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, May 11, 12:53 AM CDT, 2 hours 27 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Fort Worth TX
1253 AM CDT Tue May 11 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-120600-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1253 AM CDT Tue May 11 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
Thunderstorm chances will continue through the pre dawn hours. A few
storms across North Texas may contain small to marginally severe
hail during this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Thunderstorms will likely become more widespread in the late morning
to early afternoon Tuesday. While the overall severe weather threat
is low, periods of heavy rain may lead to isolated instances of flash
flooding across eastern North and Central Texas. Creeks, streams, and
mainstem rivers across this area may also experience minor flooding
and swift moving water.

Most storms should end late Tuesday, however, low-end thunderstorm
chances will linger across Central Texas into Wednesday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

In the hours before

Local storm report, May 10, 10:19 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1019 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     HAIL             1 SSW LAVON             33.01N 96.44W
05/10/2021  U1.00 INCH       COLLIN             TX   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

MSS
Local storm report, May 10, 10:20 PM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1020 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     HAIL             1 NNE LAVON             33.04N 96.43W
05/10/2021  U1.00 INCH       COLLIN             TX   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&

MSS
Local storm report, May 10, 10:57 PM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1057 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             LAVON                   33.03N 96.43W
05/10/2021  E1.50 INCH       COLLIN             TX   PUBLIC

            SOCIAL MEDIA PHOTO.

&&

MSS
Local storm report, May 10, 10:58 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1058 PM CDT MON MAY 10 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     HAIL             2 ESE BALCH SPRINGS     32.71N 96.58W
05/10/2021  E1.00 INCH       DALLAS             TX   EMERGENCY MNGR

            1 INCH HAIL AT I-20 NEAR BELT LINE RD.

&&

MSS
Special weather statement, May 10, 11:32 PM CDT, 3 hours 48 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1132 PM CDT Mon May 10 2021

TXZ105-120>122-110515-
Kaufman TX-Van Zandt TX-Hunt TX-Rockwall TX-
1132 PM CDT Mon May 10 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROCKWALL...
SOUTHWESTERN HUNT...NORTHERN KAUFMAN AND NORTHWESTERN VAN ZANDT
COUNTIES UNTIL 1215 AM CDT...

At 1131 PM CDT, Doppler radar was tracking a strong thunderstorm
over Terrell, moving east at 25 mph. Another strong storm was
located near Quinlan and will move northeast at 25 to 30 mph.

Nickel size hail will be possible with these storms.

 Locations impacted include...
Terrell, Kaufman, Wills Point, Crandall, West Tawakoni, Talty,
Edgewood, Quinlan, Hawk Cove, Lake Tawakoni State Park,
McLendon-Chisholm, Post Oak Bend City, Oak Ridge and Lawrence.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

These storms may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.

&&

LAT...LON 3262 9593 3259 9644 3279 9642 3296 9622
      3291 9601 3288 9598 3287 9599 3285 9596
      3284 9594 3282 9592 3277 9585
TIME...MOT...LOC 0431Z 265DEG 20KT 3273 9625

Bain
Special weather statement, May 11, 1:10 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
110 AM CDT Tue May 11 2021

TXZ122-123-110700-
Van Zandt TX-Rains TX-
110 AM CDT Tue May 11 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL VAN ZANDT AND
SOUTHEASTERN RAINS COUNTIES UNTIL 200 AM CDT...

At 110 AM CDT, Doppler radar was tracking a strong thunderstorm over
Grand Saline, moving east at 35 mph.

Nickel size hail will be possible with this storm.

 Locations impacted include...
Grand Saline, Edgewood and Fruitvale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3260 9592 3276 9592 3282 9565 3272 9564
      3271 9562 3268 9559 3258 9560
TIME...MOT...LOC 0610Z 266DEG 31KT 3268 9567

Bonnette

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:05 PM CDTSevere Thunderstorm WarningFWDFannin, Grayson55 min
May 10, 7:19 PM CDTSpecial Weather StatementFWDHunt26 min
May 10, 7:22 PM CDTSpecial Weather StatementFWDDallas23 min
May 10, 7:36 PM CDTSpecial Weather StatementFWDDallas24 min
May 10, 7:38 PM CDTSpecial Weather StatementFWDJohnson37 min
May 10, 8:13 PM CDTSpecial Weather StatementFWDErath32 min
May 10, 8:17 PM CDTSevere Thunderstorm WarningFWDErath43 min
May 10, 8:47 PM CDTSpecial Weather StatementFWDTarrant28 min
May 10, 8:56 PM CDTAreal Flood AdvisoryFWDHood, Johnson, Parker, Tarrant3 hr
May 10, 9:00 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant30 min
May 10, 9:27 PM CDTSevere Thunderstorm WarningFWDDallas, Kaufman63 min
May 10, 9:30 PM CDTSpecial Weather StatementFWDFannin45 min
May 10, 9:50 PM CDTSpecial Weather StatementFWDHunt25 min
May 10, 10:07 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt, Rockwall42 min
May 10, 10:11 PM CDTSpecial Weather StatementFWDFannin49 min
May 10, 10:26 PM CDTAreal Flood AdvisoryFWDDallas3 hr
May 10, 10:29 PM CDTSevere Thunderstorm WarningFWDDallas, Kaufman61 min
May 10, 11:00 PM CDTRiver Flood WarningFWDDallas, Denton37 hr
May 10, 11:00 PM CDTRiver Flood WarningFWDHunt46 hr
May 10, 11:00 PM CDTRiver Flood WarningFWDHunt, Kaufman, Rockwall57 hr
May 10, 11:32 PM CDTSpecial Weather StatementFWDKaufman43 min
May 11, 12:42 AM CDTRiver Flood WarningFWDDallas2 hr
May 11, 12:51 AM CDTAreal Flood AdvisoryFWDKaufman, Van Zandt3 hr
May 11, 1:10 AM CDTSpecial Weather StatementFWDVan Zandt50 min
May 11, 11:12 AM CDTSpecial Weather StatementFWDCherokee18 min
May 11, 12:38 PM CDTSpecial Weather StatementFWDErath37 min
May 11, 12:48 PM CDTAreal Flood AdvisoryFWDDallas, Ellis, Johnson, Tarrant3 hr
May 11, 1:42 PM CDTAreal Flood AdvisoryFWDComanche, Hamilton, Mills3 hr
May 11, 1:52 PM CDTRiver Flood WarningFWDDallas11 hr
May 11, 2:02 PM CDTSpecial Weather StatementFWDLeon28 min
May 11, 2:09 PM CDTSpecial Weather StatementFWDHenderson36 min
May 11, 2:30 PM CDTSevere Thunderstorm WarningFWDLeon28 min
May 11, 2:37 PM CDTAreal Flood AdvisoryFWDKaufman3 hr
May 11, 3:01 PM CDTSpecial Weather StatementFWDAnderson29 min
May 11, 3:16 PM CDTSpecial Weather StatementFWDBell29 min
May 11, 3:35 PM CDTSpecial Weather StatementFWDFalls25 min
May 11, 4:04 PM CDTRiver Flood WarningFWDDallas40 hr

Nearby

Flash Flood Watches in Texas, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.